# SDR FDEA201509303006

- Difficulty date: September 30, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 457 hours, 14,327 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 251N32481
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYS LEAK & LOW FLUID FAILURE.  SEVERAL ASSOCIATED EICAS & STATUS MESSAGES.  LT HYD QTY WENT TO .12, FOLLOWED BY A LT QTY LOW EICAS MESSAGE, LT RESERVOIR PSI LIGHT, SHUT PUMPS OFF UNTIL LANDING.  EMERGENCY DECLARED, FOUND VALVE HYD PRESSURE REDUCER, RUDDER ELEVATOR LEAKING.  R & R ELEVATOR PRESS BYPASS VALVE IAW AMM 27-31-13-4.  LEAK & OPS CHECKED GOOD.
